Josip Pečarić
Josip Pečarić
Akademik, Tekstilno-tehnološki fakultet, Sveučilište u Zagrebu
ttf.hr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Classical and new inequalities in analysis
DS Mitrinovic, J Pecaric, AM Fink
Springer Science & Business Media, 2013
24132013
Inequalities for differentiable mappings with application to special means and quadrature formulae
CEM Pearce, J Pečarić
Applied Mathematics Letters 13 (2), 51-55, 2000
3612000
Hadamard-type inequalities for s-convex functions
US Kirmaci, MK Bakula, ME Özdemir, J Pečarić
Applied Mathematics and Computation 193 (1), 26-35, 2007
3552007
Hadamard's inequality for r-convex functions
PM Gill, CEM Pearce, J Pecaric
Journal of Mathematical Analysis and Applications 215 (2), 461-470, 1997
1471997
Generalization of Hilbert and Hardy-Hilbert integral inequalities
Y Bicheng, I Brnetic, M Krnic, J Pecaric
Math. Inequal. Appl 8 (2), 259-272, 2005
1402005
A variant of Jensen’s inequality of Mercer’s type for operators with applications
A Matković, J Pečarić, I Perić
Linear Algebra and Its Applications 418 (2-3), 551-564, 2006
1342006
Exponential convexity method
J Jakšetić, J Pečarić
Journal of Convex Analysis 20 (1), 181-197, 2013
1292013
The best bounds in Gautschi’s inequality
N Elezovic, C Giordano, J Pecaric
Math. Inequal. Appl 3 (2), 239-252, 2000
1272000
Improvement and further generalization of inequalities of Ostrowski-Grüss type
M Matić, J Pečarić, N Ujević
Computers & Mathematics with Applications 39 (3-4), 161-175, 2000
1092000
Stolarsky means and Hadamard's inequality
CEM Pearce, J Pečarić, V Šimić
Journal of Mathematical Analysis and Applications 220 (1), 99-109, 1998
1071998
Note on some Hadamard-type inequalities
MK Bakula, J Pecaric
J. Ineq. Pure Appl. Math 5, 74, 2004
1052004
On Jessen's inequality for convex functions
PR Beesack, JE Pečarić
Journal of mathematical analysis and applications 110 (2), 536-552, 1985
1041985
On generalization of the inequality of A. Ostrowski and some related applications
GV Milovanović, JE Pečarić
Publikacije Elektrotehničkog fakulteta. Serija Matematika i fizika, 155-158, 1976
101*1976
Generalizations of some inequalities of Ostrowski-Grüss type
CEM Pearce, J Pecaric, N Ujevic, S Varosanec
Element, 2000
972000
On new estimation of the remainder in generalised Taylor’s formula
M Matic, JE Pecaric, N Ujevic
Math. Inequal. Appl 2 (3), 343-361, 1999
941999
Properties of some functionals related to Jensen's inequality
SS Dragomir, J Pečarić, LE Persson
Acta Mathematica Hungarica 69 (4), 129-143, 1995
911995
Hilbert's inequalities and their reverses
M Krnic, J Pecaric
PUBLICATIONES MATHEMATICAE-DEBRECEN 67 (3-4), 315-331, 2005
882005
Companion inequalities to Jensen’s inequality for m-convex and (α, m)-convex functions
MK Bakula, J Pečarić, M Ribičić
862006
A generalization of Hadamards inequality for isotonic linear functionals
JE Pečarić, DS Sever
801991
The unified treatment of trapezoid, Simpson and Ostrowski type inequality for monotonic mappings and applications
SS Dragomir, J Pecaric, S Wang
RGMIA research report collection 2 (4), 1998
761998
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20